Jackson-Mellin's transform of modular form and q-zeta function

Shai Haran, Nobushige Kurokawa, Masato Wakayama

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


This note studies a q-analogue of Mellin's transform of a modular form via Jackson's integral.

Original languageEnglish
Pages (from-to)551-563
Number of pages13
JournalKyushu Journal of Mathematics
Issue number2
Publication statusPublished - Jan 1 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Jackson-Mellin's transform of modular form and q-zeta function'. Together they form a unique fingerprint.

Cite this